# SDR UPS06146377

- Difficulty date: March 2, 2006
- Submitted: March 3, 2006
- Operation: Air carrier
- Aircraft: N166UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Condition: Broken
- Location: Life Raft Storag
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFE RAFT STORAGE COMPARTMENT LATCH IS BROKEN.  TRANSFERRED STORAGE COMPARTMENT TO DEFERRAL M-321018 PER MEL 25-24-22 BIN IS VERIFIED EMPTY PLACARD INSTALLED. REPLACED LATCH, OPS GOOD 25-62-41-01A
